# SDR ASAA1140417

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 43,301 hours, 24,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERG EXIT LIGHT ON EXTERIOR INOP.  L1 EMERG EXTERIOR PWR SUPPLY AND BATTERY PACK REPLACED PER 33 51 51 962 016 AND 33 51 51 962 015 M1133.  OPS CHECK NORMAL.
